# SDR CALA9601016

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Trans Rect
- Part number: 6RW176YN3
- Condition: Inoperative
- Location: Fwd E/E Compt
- Part time: 22,085 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN ELECTRICAL ODOR WAS MOMENTARILY OBSERVED IN THE FORWARD GALLEY WHILE IN FLIGHT.  UPON INVESTIGATION THE RIGHT DC TRANSFER RELAY WAS FOUND TRIPPED AND THE RIGHT DC LOAD METER READ ZERO.  THE TRANSFER CIRCUIT BREAKER WAS NOT RESET AND THE ODOR WENT AWAY.  THE AIRCRAFT LANDED AT EWR WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND THE RIGHT NR 1 TRANSFORMER RECTIFIER AT FAULT.  THE TRANSFORMER RECTIFIER WAS REMOVED AND REPLACED.
